MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME5303
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint of safety clamp issues could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.No patient harm.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which stated, "carefusion maxguard pressure rated extension set, me5303, lot 15125541 we recently starting using this extension tubing we have had multiple reports of the blue clamp cracking when sliding the clamp into place with normal amount of pressure this renders it ineffective and has also caused leaking onto floor or patient." there was no customer harm.Received a copy of the customer's additional information letter from fda which states, ¿carefusion maxguard pressure rated extension set, me5303, lot 15125541.We recently starting using this extension tubing.We have had multiple reports of the blue clamp cracking when sliding the clamp into place with normal amount of pressure.This renders it ineffective and has also caused leaking onto floor or patient.Manufacturer response for tube - iv/oxygen/pressure/suction (includes iv extension), maxguard pressure rated extension set/me5303 (per site reporter).Manufacturer found that the issue was due to a fault during the manufacturing process.".

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9178975
Report Number9616066-2019-02835
Device Sequence Number2763628
Product Code FPA
UDI-Device Identifier10885403274435
UDI-Public10885403274435
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model NumberME5303
Device Catalogue NumberME5303
Device Lot Number15125541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1